Access count of this item: 133

Files in This Item:
File Description SizeFormat 
1057-1.pdf1.57 MBAdobe PDFView/Open
Title: Radical $p$-chains, Chains of radical $p$-subgroups and collapsing (Cohomology of Finite Groups and Related Topics)
Authors: Yoshiara, Satoshi
Author's alias: 吉荒, 聡
Issue Date: Aug-1998
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1057
Start page: 1
End page: 13
Appears in Collections:Cohomology of Finite Groups and Related Topics

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.